Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 2, Pages 135–162 (Mi izv3444)  

This article is cited in 3 scientific papers (total in 3 papers)

On best approximation in the class of periodic functions having a bounded $s$-th derivative $(0<s<1)$

V. K. Dzyadyk


Full text: PDF file (1899 kB)

Bibliographic databases:
Received: 26.06.1952

Citation: V. K. Dzyadyk, “On best approximation in the class of periodic functions having a bounded $s$-th derivative $(0<s<1)$”, Izv. Akad. Nauk SSSR Ser. Mat., 17:2 (1953), 135–162

Citation in format AMSBIB
\Bibitem{Dzy53}
\by V.~K.~Dzyadyk
\paper On best approximation in the class of periodic functions having a bounded $s$-th derivative $(0<s<1)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 2
\pages 135--162
\mathnet{http://mi.mathnet.ru/izv3444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=54072}
\zmath{https://zbmath.org/?q=an:0050.07102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3444
  • http://mi.mathnet.ru/eng/izv/v17/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “On extremal problems in the theory of best approximation”, Russian Math. Surveys, 29:3 (1974), 7–43  mathnet  crossref  mathscinet  zmath
    2. S. M. Nikol'skii, “Aleksandrov and Kolmogorov in Dnepropetrovsk”, Russian Math. Surveys, 38:4 (1983), 41–55  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:319
    Full text:127
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021